# SDR TRAX200800742

- Difficulty date: June 3, 2008
- Submitted: July 24, 2008
- Operation: Air carrier
- Aircraft: N684BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7708
- Aircraft time: 11,512 hours, 9,731 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Drag Angle
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR STAIR AFT DRAG ANGLE IS CRACKED 1/2"  REPAIRED PAX DOOR STAIR AFT DRAG ANGLE IAW REO 601R-52-11-513 AND ET/CT 601R-52-11-513.  (B)
